MathSciNet Relay Station
MathSciNet bibliographic data
MR1431216 (97m:60151) 60K35 (60F05 82B43)
Kesten, Harry; Zhang, Yu A central limit theorem for "critical'' first-passage percolation in two dimensions. Probab. Theory Related Fields 107 (1997), no. 2, 137–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement